Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 515948, 10 pages
http://dx.doi.org/10.1155/2012/515948
Research Article

A New Blow-Up Criterion for the DGH Equation

Department of Mathematics, Zhejiang Normal University, Zhejiang, Jinhua 321004, China

Received 6 December 2011; Accepted 28 March 2012

Academic Editor: P. J. Y. Wong

Copyright © 2012 Mingxuan Zhu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. Dullin, G. Gottwald, and D. Holm, “An integrable shallow water equation with linear and nonlinear dispersion,” Physical Review Letters, vol. 87, pp. 4501–4504, 2001. View at Google Scholar
  2. L. Tian, G. Gui, and Y. Liu, “On the well-posedness problem and the scattering problem for the Dullin-Gottwald-Holm equation,” Communications in Mathematical Physics, vol. 257, no. 3, pp. 667–701, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. Kato, “Quasi-linear equations of evolution, with applications to partial differential equations,” in Spectral Theory and Differential Equations, vol. 4487 of Lecture Notes in Mathematics, pp. 25–70, Springer, Berlin, Germany, 1975. View at Google Scholar · View at Zentralblatt MATH
  4. Y. Zhou, “Blow-up of solutions to the DGH equation,” Journal of Functional Analysis, vol. 250, no. 1, pp. 227–248, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. B. Fuchssteiner and A. S. Fokas, “Symplectic structures, their Bäcklund transformations and hereditary symmetries,” Physica D, vol. 4, no. 1, pp. 47–66, 1981. View at Publisher · View at Google Scholar
  7. R. S. Johnson, “Camassa-Holm, Korteweg-de Vries and related models for water waves,” Journal of Fluid Mechanics, vol. 455, pp. 63–82, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics and Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. Ionescu-Kruse, “Variational derivation of the Camassa-Holm shallow water equation,” Journal of Nonlinear Mathematical Physics, vol. 14, no. 3, pp. 303–312, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. Y. A. Li and P. J. Olver, “Well-posedness and blow-up solutions for an integrable nonlinearly dispersive model wave equation,” Journal of Differential Equations, vol. 162, no. 1, pp. 27–63, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. P. McKean, “Breakdown of a shallow water equation,” Asian Journal of Mathematics, vol. 2, no. 4, pp. 867–874, 1998. View at Google Scholar · View at Zentralblatt MATH
  14. Y. Zhou, “Wave breaking for a shallow water equation,” Nonlinear Analysis, vol. 57, no. 1, pp. 137–152, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. Y. Zhou, “Wave breaking for a periodic shallow water equation,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 591–604, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. Z. Jiang, L. Ni, and Y. Zhou, “Wave breaking of the Camassa-Holm equation,” Journal of Nonlinear Science, vol. 22, no. 1, pp. 235–245, 2012. View at Publisher · View at Google Scholar
  17. Z. Jiang and S. Hakkaev, “Wave breaking and propagation speed for a class of one-dimensional shallow water equations,” Abstract and Applied Analysis, vol. 2011, Article ID 647368, 15 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. Z. Guo and M. Zhu, “Wave breaking for a modified two-component Camassa-Holm system,” Journal of Differential Equations, vol. 252, pp. 2759–2770, 2012. View at Google Scholar
  19. A. Bressan and A. Constantin, “Global conservative solutions of the Camassa-Holm equation,” Archive for Rational Mechanics and Analysis, vol. 183, no. 2, pp. 215–239, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. A. Bressan and A. Constantin, “Global dissipative solutions of the Camassa-Holm equation,” Analysis and Applications, vol. 5, no. 1, pp. 1–27, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. J. F. Toland, “Stokes waves,” Topological Methods in Nonlinear Analysis, vol. 7, no. 1, pp. 1–48, 1996. View at Google Scholar · View at Zentralblatt MATH
  22. A. Constantin and J. Escher, “Particle trajectories in solitary water waves,” Bulletin of the American Mathematical Society, vol. 44, no. 3, pp. 423–431, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  23. A. Constantin and J. Escher, “Analyticity of periodic traveling free surface water waves with vorticity,” Annals of Mathematics, vol. 173, no. 1, pp. 559–568, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. A. Constantin and W. A. Strauss, “Stability of peakons,” Communications on Pure and Applied Mathematics, vol. 53, no. 5, pp. 603–610, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. A. Constantin, “Finite propagation speed for the Camassa-Holm equation,” Journal of Mathematical Physics, vol. 46, no. 2, Article ID 023506, 4 pages, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  26. D. Henry, “Compactly supported solutions of the Camassa-Holm equation,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 3, pp. 342–347, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. D. Henry, “Persistence properties for a family of nonlinear partial differential equations,” Nonlinear Analysis, vol. 70, no. 4, pp. 1565–1573, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. A. A. Himonas, G. Misiołek, G. Ponce, and Y. Zhou, “Persistence properties and unique continuation of solutions of the Camassa-Holm equation,” Communications in Mathematical Physics, vol. 271, no. 2, pp. 511–522, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  29. L. Ni and Y. Zhou, “A new asymptotic behavior of solutions to the Camassa-Holm equation,” Proceedings of the American Mathematical Society, vol. 140, no. 2, pp. 607–614, 2012. View at Publisher · View at Google Scholar
  30. A. Constantin, “The trajectories of particles in Stokes waves,” Inventiones Mathematicae, vol. 166, no. 3, pp. 523–535, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  31. A. Constantin, “Existence of permanent and breaking waves for a shallow water equation: a geometric approach,” Université de Grenoble. Annales de l'Institut Fourier, vol. 50, no. 2, pp. 321–362, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. B. Kolev, “Bi-Hamiltonian systems on the dual of the Lie algebra of vector fields of the circle and periodic shallow water equations,” Philosophical Transactions of the Royal Society of London. Series A, vol. 365, no. 1858, pp. 2333–2357, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  33. Y. Zhou, “On solutions to the Holm-Staley b-family of equations,” Nonlinearity, vol. 23, no. 2, pp. 369–381, 2010. View at Publisher · View at Google Scholar